Childhood Diseases

Question
Posted by: Shelby | 2009/09/09

Q.

Rotavirus

My child had his Rotarix injected into his thigh, in error. Would this be harmful? He did incidentally pick up Rotavirus and ended up in hospital for one night. Could this have been because it was not given orally?

Expert's Reply

A.

Paediatrician

How is it possible for this to occur? The vaccine will have absolutely no effect if injected as you can see.The vaccine may cause some swelling and redness at the place where it was injected in your son's leg.Does your paediatrician know about this incident?Please speak to him/her about this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.